Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone problems

Posted by md on October 30, 1999, at 7:08:14

In reply to Re: Serzone problems, posted by Toby on September 24, 1998, at 10:50:01

> Taking the full dose of Serzone at night may be helpful for your sleep. Medications for sleep that don't cause weight gain are not too plentiful because the way they induce sleep has a lot to do with antihistamine effects and that is what leads to weight gain. Nonetheless, small doses of sinequan or trazodone can induce sleep and help prevent arousals during the night. the new antidepressant Remeron is quite sedating and helps sleep very well. It does have a reputation for weight gain (although for some odd reason I can't figure out, none of my patients have gained weight on it) but that seems to be at doses lower than 30 mg per day. Start for several days at 15 mg to get your sleep back on track and then increase to 30 mg and your sleep will stay good, but you take away the likelihood of weight gain and it can really augment the antidepressant effect of Serzone.

I have been taking serzone since the end of August. I have been experiencing severe lower back pain and my joints have been aching in my hips, knees and calfs. I do have fibromyalgia, but have not had any problems with my low back at all. I am thinking of getting off the serzone, because I am suspicious of it being the culprit. What is your opinion?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:md thread:668